# SDR DALA2024032503754

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 13,867 hours, 6,078 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Out Of Position
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3096 - ATB - DUE TO DUAL ENGINE BLEED SYSTEM FAILURE. CORRECTIVE ACTION: PRV ON BOTH ENGINES FOUND TO NOT HAVE THE VALVE IPT/RPT SELECTOR CAP IN THE POST MOD POSITION. SYSTEMS OPERATED NORMALLY AFTER CORRECTIONS WERE MADE. (LP 5248666)
